Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normal congruence subgroups of the $t \times t$ modular group


Author: M. Newman
Journal: Bull. Amer. Math. Soc. 69 (1963), 719-720
DOI: https://doi.org/10.1090/S0002-9904-1963-11000-9
MathSciNet review: 0152580
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11000-9